# SDR FDEA201401030011

- Difficulty date: January 3, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31101
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROXIMATELY 0.3 INCHES IN LENGTH ON FUSELAGE SKIN DURING HIGH FREQUENCY EDDY CURRENT INSPECTION AT BS 695 LONGERON 50L.  REPAIRED IAW SRM 53-00-01 FIGURE 201 REPAIR 1 REVISION 53 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 119
